MathSciNet Relay Station
MathSciNet bibliographic data
MR2465833 (2009k:20122) 20M07
Jackson, Marcel; Volkov, Mikhail Relatively inherently nonfinitely $q$-based semigroups. Trans. Amer. Math. Soc. 361 (2009), no. 4, 2181–2206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement